Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support

Improved Decision Procedures for Lewis's Calculus S4 and Von Wright's Calculus M

Alan Ross Anderson
The Journal of Symbolic Logic
Vol. 19, No. 3 (Sep., 1954), pp. 201-214
DOI: 10.2307/2268619
Stable URL: http://www.jstor.org/stable/2268619
Page Count: 14
  • Read Online (Free)
  • Download ($10.00)
  • Cite this Item
If you need an accessible version of this item please contact JSTOR User Support
Improved Decision Procedures for Lewis's Calculus S4 and Von Wright's Calculus M
Preview not available

Page Thumbnails

  • Thumbnail: Page 
201
    201
  • Thumbnail: Page 
202
    202
  • Thumbnail: Page 
203
    203
  • Thumbnail: Page 
204
    204
  • Thumbnail: Page 
205
    205
  • Thumbnail: Page 
206
    206
  • Thumbnail: Page 
207
    207
  • Thumbnail: Page 
208
    208
  • Thumbnail: Page 
209
    209
  • Thumbnail: Page 
210
    210
  • Thumbnail: Page 
211
    211
  • Thumbnail: Page 
212
    212
  • Thumbnail: Page 
213
    213
  • Thumbnail: Page 
214
    214